# SDR SWAA2025031705053

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 25,664 hours, 12,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS SEAT; INBOARD STOWAGE CONTAINER (FLASHLIGHT/LIFE VEST) DOOR LATCHES DO NOT RESET <[01].  REMOVED AND INSTALLED PROPERLY DOOR LATCHES AT FWD FLIGHT ATTENDANT'S SEAT; INBOARD STOWAGE CONTAINER (FLASHLIGHT/LIFE VEST) PER SOPM 20-50-01; [02] TASK C/W.
